Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pupils enlarged, pale, pounding heart, dizzyness, light headedness, blurry vision, shortness of breath, doctors said due to anxiety. Suggestions?

Hi. In January I got a really bad cold and was prescribed antibiotics, Flonase , and Mucinex DM. Two doses later I woke up to go to work and my pupils were enlarged, I was pale, and my heart was pounding. I went to the er with a heart rate of 156. This sparked my anxiety and panic and I ve been dizzy, lightheaded, fatigued, blurry vision , short of breath, and heart palpitations pretty regularly since. I went to the er again in April not having taken any medicine with a heart rate of 136 and again yesterday after I felt my heart pop and then the panic sensation and heart pounding. It was only around 110 this time, but I could not slow it. The doctors say this is all anxiety/panic. I ve had ekgs, worn a holter monitor , and even seen a endocrinologist . When the heart pounding, flutters, or jumping happens I am always at rest. Do you believe this is just panic? And when should I really worry when my heart is pounding?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello, Thank you for your query. I believe if you have consulted a ?Cardiologist (what i can infer) as well as an Endocrinologist so far and if they have said that they dont see anything positive from their side, then most likely whatever you have been experiencing is likely to be symptoms of Anxiety, extremes termed as Panic attacks/ Panic disorder. Due to the limited information provided, i would recommend to get a Thyroid Hormone assay (T3, T4 and TSH) and then you should be heading for a consultation with a good Psychiatrist and he / she may be able to help and guide you better about the future course. I hope this gives you an overview about the query you had. I would be very glad if you have any further queries regarding the same.

Thank You and Regards, Narendra.
Answered: Tue, 28 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor